Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Legendrian singularities


Author: Shyūichi Izumiya
Journal: Proc. Amer. Math. Soc. 101 (1987), 748-752
MSC: Primary 58C27
DOI: https://doi.org/10.1090/S0002-9939-1987-0911045-0
MathSciNet review: 911045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce three natural equivalence relations among Legendrian singularities and study their properties by using recent results of the theory of singularities of smooth map germs.


References [Enhancements On Off] (What's this?)

  • [1] V. I. Arnol'd, S. M. Gusein-Zade, and A. N. Varchenko, Singularities of differentiable maps, vol. 1, Monographs in Math. 82, Birkhäuser, 1985.
  • [2] Terence Gaffney and Leslie Wilson, Equivalence of generic mappings and 𝐶^{∞} normalization, Compositio Math. 49 (1983), no. 3, 291–308. MR 707178
  • [3] S. Izumiya, A topological property of Legendrian singularities, in preparation.
  • [4] Jean Martinet, Déploiements versels des applications différentiables et classification des applications stables, Singularités d’applications différentiables (Sém., Plans-sur-Bex, 1975) Springer, Berlin, 1976, pp. 1–44. Lecture Notes in Math., Vol. 535 (French). MR 0649264
  • [5] John N. Mather, Stability of 𝐶^{∞} mappings. III. Finitely determined mapgerms, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 279–308. MR 0275459
    John N. Mather, Stability of 𝐶^{∞} mappings. IV. Classification of stable germs by 𝑅-algebras, Inst. Hautes Études Sci. Publ. Math. 37 (1969), 223–248. MR 0275460
    John N. Mather, Stability of 𝐶^{∞} mappings. V. Transversality, Advances in Math. 4 (1970), 301–336 (1970). MR 0275461, https://doi.org/10.1016/0001-8708(70)90028-9
  • [6] -, Stability of $ {C^\infty }$ mappings. IV: Classification of stable germs by $ {\mathbf{R}}$-algebras, Inst. Hautes Études Sci. Publ. Math. 37 (1970), 223-248.
  • [7] Andrew du Plessis and Leslie Wilson, On right-equivalence, Math. Z. 190 (1985), no. 2, 163–205. MR 797537, https://doi.org/10.1007/BF01160458
  • [8] C. T. C. Wall, Geometric properties of generic differentiable manifolds, Geometry and topology (Proc. III Latin Amer. School of Math., Inst. Mat. Pura Aplicada CNPq, Rio de Janeiro, 1976) Springer, Berlin, 1977, pp. 707–774. Lecture Notes in Math., Vol. 597. MR 0494233
  • [9] V. M. Zakalyukin, Lagrangian and Legendrian singularities, Funct. Anal. Appl. 10 (1976), 37-45.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58C27

Retrieve articles in all journals with MSC: 58C27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0911045-0
Keywords: Legendrian singularities, wave front
Article copyright: © Copyright 1987 American Mathematical Society